MEDTRONIC EUROPE SARL PERCEPTA CRT-P MRI SURESCAN; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Back to Search Results |
| Model Number |
W1TR01 |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Code |
Bradycardia (1751)
| Date of Event |
02/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: 5076-58 lead; 5076-52 lead; therapy date: (b)(6) 2015 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient experienced bradycardia.It was noted that the right atrial (ra) lead exhibited intermittent undersensing.It was further noted that the right ventricular (rv) lead exhibited rising/high impedance and a lead fracture.It was also noted that the rv lead exhibited low output and high thresholds.It was further noted that pacing primarily occurs on the rv left bundle branch (lbb) lead.The cardiac resynchronization therapy pacemaker (crt-p), ra lead, rv lead and lbb lead remains in use. no further patient complications have been reported as a result of this event.